Zapiski Nauchnykh Seminarov POMI
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2009, Volume 364, Pages 70–87 (Mi znsl3151)  

This article is cited in 2 scientific papers (total in 2 papers)

On first exit time from an interval for diffusions with jumps

A. N. Borodin

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Abstract: The paper deals with the methods of computations of distributions of functionals of diffusion with jumps, stopped at the first exit time from an interval. For diffusions with jumps the first exit time can occur aither by means of crossings the boundary or by jumping over it. In this connection it is possible to mention three classes of results. The first concerns to the case, when it is not distinguished the way of the first exit from an interval. The second related to the case when the first exit time occurs by means of crossing the boundary. At last the third type of results concerns the case, when the first exit time occurs by means of jump over the boundary. In this case it is necessary to take into account the value of the jump. Bibl. – 8 titles.

Full text: PDF file (256 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2010, 163:4, 352–362

UDC: 519.21
Received: 01.12.2007

Citation: A. N. Borodin, “On first exit time from an interval for diffusions with jumps”, Probability and statistics. Part 14–2, Zap. Nauchn. Sem. POMI, 364, POMI, St. Petersburg, 2009, 70–87; J. Math. Sci. (N. Y.), 163:4 (2010), 352–362

Citation in format AMSBIB
\Bibitem{Bor09}
\by A.~N.~Borodin
\paper On first exit time from an interval for diffusions with jumps
\inbook Probability and statistics. Part~14--2
\serial Zap. Nauchn. Sem. POMI
\yr 2009
\vol 364
\pages 70--87
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl3151}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2010
\vol 163
\issue 4
\pages 352--362
\crossref{https://doi.org/10.1007/s10958-009-9678-6}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-70549102286}


Linking options:
  • http://mi.mathnet.ru/eng/znsl3151
  • http://mi.mathnet.ru/eng/znsl/v364/p70

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Borodin, “Distributions of the location of the maximum and minimum for diffusions with jumps”, J. Math. Sci. (N. Y.), 167:4 (2010), 474–485  mathnet  crossref
    2. A. N. Borodin, “Distributions of functionals of diffusions with jumps connected with the location of the maximum or minimum”, J. Math. Sci. (N. Y.), 176:2 (2011), 146–161  mathnet  crossref
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:229
    Full text:65
    References:42

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022